MAUDE Adverse Event Report: ENCORE MEDICAL L.P. SL-PLUS AND SLR-PLUS; HIP, STEM, CLP, STANDARD, SIZE#5, IMPLANT, POLISHED NECK

ENCORE MEDICAL L.P. SL-PLUS AND SLR-PLUS; HIP, STEM, CLP, STANDARD, SIZE#5, IMPLANT, POLISHED NECK
Model Number 935-36-254
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - stem was replaced with a stryker stem.Due to aseptic loosening of the implanted stem.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as loose stem.The previous revision surgery and the revision surgery detailed in this event occurred 9.1 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loose stem.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Second revision surgery - stem was replaced with a stryker stem.Due to aseptic loosening of the implanted stem.

Brand Name
SL-PLUS AND SLR-PLUS
Common Device Name
HIP, STEM, CLP, STANDARD, SIZE#5, IMPLANT, POLISHED NECK
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10426244
Report Number1644408-2020-00678
Device Sequence Number2681956
Product Code JDI
UDI-Device Identifier00888912101493
UDI-Public(01)00888912101493
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2024
Device Model Number935-36-254
Device Catalogue Number426-10-050
Device Lot Number405N1049
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-363 LOT 868B1203; 935-36-254 LOT 816F1036
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR